MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SMOOTH WIRE/1.8MM DIAMETER 400MM LONG; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SMOOTH WIRE/1.8MM DIAMETER 400MM LONG; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 03.311.032
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent an unknown procedure.During the procedure, a tensioner had an unknown allegation.It is unknown if there was any surgical delay.The procedure outcome and patient status are unknown.This complaint involves 1 device.This report is for 1 smooth wire/1.8mm diameter 400mm long this is report 1 of 1 for (b)(4).
 
Event or Problem Description
It was reported on (b)(6) 2020, the patient underwent a do ring fixator application for sharcots foot (r), distal tibia procedure.During tensioning of the smooth wire the tensioner came apart resulting in the smooth wire being stuck in the tensioner.The wire had to be cut in order to remove the tensioning device.A back-up tensioner was used and the surgery continued.There was an approximately five (5) minute surgical delay.The procedure was completed successfully.The patient reportedly had no issues.

Brand Name
SMOOTH WIRE/1.8MM DIAMETER 400MM LONG
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10994640
Report Number2939274-2020-05561
Device Sequence Number10960346
Product Code KTT
UDI-Device Identifier10886982077974
UDI-Public(01)10886982077974
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092190
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.311.032
Device Catalogue Number03.311.032
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date12/12/2020
Supplement Report FDA Received Date01/06/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENSIONER
Patient Age48 YR
Patient Weight99